# SDR DALA13024273136

- Difficulty date: May 17, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SIDE OF FUSELAGE FR 16S, 34R, EXTERNAL SKIN HAS DENT.  MEASUREMENT OF DENT IS OUT OF NEARNESS/FORM CRITERION IAW SRM 53-11-11, FIG 105.  B LESS THAN 0.590".  CUTOUT DAMAGE IAW SRM 53-11-11, FIG 211, DIM. L=1.387" W=1.045" R=0.394".  HFEC CUTOUT IAW NTM 51-10-08, NO CRACK INDICATIONS.  FABRICATED DOUBLER OUT 2024T3.063 AND FILLER OUT OF 2024T3.080, WEIGHT OF PARTS .265LB. INSTALLED REPAIR PARTS IAW SRM 53-11-11, FIG 211 AND 51-42-11.  FIRST INSPECTION AFTER REPAIR EMBODIMENT 60000 FC. RETAIN FOR RECORDS.
